# SDR ASAA0944216

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 30,438 hours, 17,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB CORRODED IN SEVERAL AREAS BS 847 TO BS 792 WL 157 RBL 20 TO RBL 28.  REMOVED RECEIVED NEW DRILLED AND INSTALLED WEB IAW SRM 53-60-15 DWG A-5330018186.
